# SDR I7LA0002725

- Difficulty date: August 5, 2004
- Submitted: September 27, 2004
- Operation: General aviation
- Aircraft: N109RX
- Make and model: Agusta A109K2
- Aircraft serial: 10016
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 109013105115
- Part serial: K81
- Condition: Overheated
- Location: Tail Rotor
- Part time: 149 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON 25 HOUR INSPECTION, TRUNION SHOWS SIGNS OF EXCESSIVE HEAT, DISCOLORED (BROWN) COATING. ENAMEL PAINT.
